Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Another drug failure SLS

Posted by Racer on April 22, 2006, at 11:06:01

In reply to Re: Another drug failure linkadge, posted by SLS on April 22, 2006, at 10:30:13

>
> nortriptyline 100mg
> Wellbutrin 300mg
> Lamictal 150mg
> Abilify 10mg
>

Have you considered raising the Wellbutrin to 450? I went from what I guess qualifies me as "disthymic" on 300mg, up to "Really OK" at 450. It made more of a difference than I would have expected.

How long have you been on Lamictal now? I know you had a good response to it when you started, but could it be that's turned on you now? (Probably just me, because Lamictal did a little happy dance for me, then turned into a depressant very rapidly. I'm wondering if it might have turned for you, too, and increased your depression, rather than improving it.)

And do you think the nortriptyline could be part of the problem? Not on its own -- I remember it was a good drug, and saved my life -- but because it's targetting the same range of neurotransmitters as the WB? Maybe adding something that hits 5HT would help balance things?

Or, what was your reaction to Provigil, again? Could that be worth a try, not for the sleep/wake thing, but for the potential mood brightening? (I can't remember what your experience of it was.)

Whatever happens, Scott, you're a good man, and I hope things turn around very soon for you. Your hopeful nature is inspiring.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Racer thread:635786
URL: http://www.dr-bob.org/babble/20060417/msgs/635810.html